# SDR AALA202009259019

- Difficulty date: September 9, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 41,176 hours, 14,796 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004820303
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND CORRODED SHAPE CENTER FITTING AT STR 23R BETWEEN FR 66 AND F 68 AT AFT GALLEY AREA MEASURING L=2.081 IN W=0.696 IN D=0.092 IN.  REPLACED CENTER FITTING, IAW A321 SRM 51-72-11-911-001 51-42-11-801 AND DWG NR D53480505.
